Schedule Category

Fan Panel - 2015

Regular Panel Programming

Events in this category for Anime Boston 2015:

Event Running Time Time/Locations
7 Steps To Better Comics 60 minutes Sat, 04/04/2015 at 11:00 PM in Hynes-Panel 107
AMV 101 90 minutes Fri, 04/03/2015 at 3:00 PM in Hynes-Panel 206
AMV Feedback 60 minutes Sun, 04/05/2015 at 1:30 PM in Hynes-Panel 309
All About Spandex 60 minutes Sat, 04/04/2015 at 12:00 PM in Hynes-Panel 208
An Anime Trip To Japan 90 minutes Fri, 04/03/2015 at 6:00 PM in Hynes-Panel 306
Analyzing Anime: Utena 60 minutes Sat, 04/04/2015 at 7:00 PM in Hynes-Panel A
Anime Hell 120 minutes Sat, 04/04/2015 at 10:00 PM in Hynes-Panel A
Anime You Probably Missed 60 minutes Fri, 04/03/2015 at 12:00 PM in Hynes-Panel 107
Anime and con 101 60 minutes Fri, 04/03/2015 at 10:30 AM in Hynes-Panel 306
Anime in the West: Influence on American Cartoons 90 minutes Sun, 04/05/2015 at 12:00 PM in Hynes-Panel 107
Anime's Secret Masters 60 minutes Fri, 04/03/2015 at 10:00 AM in Hynes-Panel 309
Anime-ko! Introduction to the lighter side of anime! 45 minutes Sat, 04/04/2015 at 4:00 PM in Hynes-Panel 107
Bad Anime, Bad!! 120 minutes Sat, 04/04/2015 at 7:00 PM in Hynes-Hall D
Battle of the Life Fibers 60 minutes Fri, 04/03/2015 at 9:30 PM in Sheraton-Constitution Ballroom
Bento Culture 60 minutes Sun, 04/05/2015 at 1:45 PM in Sheraton-Constitution Ballroom
Beyond Honnouji: Kill la Kill fan experience 60 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel C
Big Eyes, Small Mouth: The Anime RPG 90 minutes Sun, 04/05/2015 at 1:00 PM in Hynes-Panel 208
Bleach: Shunpou Edition 60 minutes Fri, 04/03/2015 at 7:00 PM in Hynes-Panel 208
Blue Bomber Chronicles: A Mega Man Retrospective 60 minutes Fri, 04/03/2015 at 6:00 PM in Hynes-Panel 107
Break the World's Shell: Anime, Apocalypse, and Revolution 60 minutes Fri, 04/03/2015 at 8:30 PM in Hynes-Panel 202
Calling All Kai-JEWS: An Otaku Passover 60 minutes Sat, 04/04/2015 at 4:00 PM in Hynes-Panel 309
Clannad: The Place Where Wishes Come True 90 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel A
Comedy AMV's 60 minutes Fri, 04/03/2015 at 6:00 PM in Hynes-Video 311
Convention Feedback 60 minutes Sun, 04/05/2015 at 4:00 PM in Hynes-Panel 208
Cosplay 101 60 minutes Sat, 04/04/2015 at 9:30 PM in Hynes-Panel 306
Cosplay Makeup for Intermediate 90 minutes Sun, 04/05/2015 at 1:15 PM in Hynes-Panel 306
Cosplay Makeup for beginners 90 minutes Sat, 04/04/2015 at 3:30 PM in Hynes-Panel 202
Cosplay Photography 101 45 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel 208
Cosplay is Acting: Theatre Techniques to Level Up Your Cosplay! 90 minutes Sun, 04/05/2015 at 12:00 PM in Hynes-Panel 206
Cosplayers & Photography 60 minutes Sat, 04/04/2015 at 12:00 PM in Hynes-Panel 306
Cosplayers and The World 60 minutes Sat, 04/04/2015 at 10:30 AM in Hynes-Panel 306
Cosplot Feedback 60 minutes Sun, 04/05/2015 at 1:30 PM in Hynes-Panel 202
Dancing Otaku: Dance in Anime, Manga, and Geek Cuture 60 minutes Fri, 04/03/2015 at 11:30 AM in Hynes-Panel 202
Electronics, E-textiles, and Cosplay 60 minutes Fri, 04/03/2015 at 1:30 PM in Hynes-Panel 107
Evangelion 3.0, Hideaki Anno Can (Not) Make Sense 45 minutes Sat, 04/04/2015 at 10:00 AM in Hynes-Panel 309
Extreme Iron Editor 180 minutes Sat, 04/04/2015 at 2:00 PM in Hynes-Video 311
Fan Activism: Anime Edition 60 minutes Sat, 04/04/2015 at 2:30 PM in Hynes-Panel 309
Fight Like a Girl: How Magical Girls Weaponized Femininity 50 minutes Sat, 04/04/2015 at 6:30 PM in Hynes-Panel 306
Fire Emblem: A Look From the Beginning 50 minutes Fri, 04/03/2015 at 11:00 PM in Hynes-Panel 206
Foam and Plastics for Cosplay 60 minutes Sat, 04/04/2015 at 2:30 PM in Hynes-Panel 107
Foreign Anime Openers 90 minutes Sat, 04/04/2015 at 12:30 AM in Hynes-Panel 202
From East to West: The Superheroes of America and Japan 60 minutes Sun, 04/05/2015 at 10:30 AM in Hynes-Panel 309
Gender Identity in Con Culture 60 minutes Sat, 04/04/2015 at 10:00 AM in Sheraton-Grand Ballroom
Gijinka: Theory and Design 45 minutes Fri, 04/03/2015 at 12:00 PM in Hynes-Panel 306
H.A.L. 60 minutes Sat, 04/04/2015 at 9:45 PM in Hynes-HD Video 312
HENSHIN! Series: The Super Sentai Mecha's Industrial Revolution! 60 minutes Sat, 04/04/2015 at 7:15 PM in Hynes-Panel 309
HENSHIN! Series: Tokusatsu Quiz Time! 60 minutes Sat, 04/04/2015 at 8:30 PM in Hynes-Panel 309
Hatoful Boyfriend: The Pigeon Dating Sim 50 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel 302/304
Heavy Metal Heroes:a guide to mecha in video games 60 minutes Fri, 04/03/2015 at 5:30 PM in Hynes-Panel 202
Hetalia 101 60 minutes Sat, 04/04/2015 at 7:00 PM in Sheraton-Grand Ballroom
How to Anime Club 90 minutes Sat, 04/04/2015 at 1:00 PM in Hynes-Panel 206
How to Convention on a Budget 60 minutes Fri, 04/03/2015 at 11:30 AM in Hynes-Panel 309
I Heart 90s Shoujo 60 minutes Fri, 04/03/2015 at 8:00 PM in Sheraton-Constitution Ballroom
Intro to Competitive Cosplay 90 minutes Fri, 04/03/2015 at 7:30 PM in Hynes-Panel 309
Intro to Transnational Media 60 minutes Sat, 04/04/2015 at 12:30 PM in Hynes-Panel 202
Introverts as Characters in & Fans of Anime 60 minutes Fri, 04/03/2015 at 10:30 AM in Hynes-Panel 107
Is Marth In This Game? A Crash Course in Fire Emblem 60 minutes Sat, 04/04/2015 at 2:00 PM in Hynes-Panel 202
It's Always Sentimental AMVs in Boston 30 minutes Fri, 04/03/2015 at 7:00 PM in Hynes-Video 311
J-Indie: J-Music outside of the Anime Sphere 90 minutes Fri, 04/03/2015 at 1:00 PM in Hynes-Panel 309
Japanese Board Games 60 minutes Fri, 04/03/2015 at 1:00 PM in Hynes-Panel 202
Japanese Indie Music 60 minutes Sun, 04/05/2015 at 11:45 AM in Hynes-Panel 306
Japanese Pro Wrestling: Eras 90 minutes Fri, 04/03/2015 at 5:30 PM in Hynes-Panel 309
Japanese Tabletop RPG Shenanigains 60 minutes Fri, 04/03/2015 at 7:30 PM in Hynes-Panel 107
JoJo's Bizarre Adventure!? AND MANLY POSES!?? 60 minutes Sat, 04/04/2015 at 7:30 PM in Hynes-Panel 302/304
Judge Anime by its Cover: Spring 2015 60 minutes Fri, 04/03/2015 at 6:30 PM in Hynes-Panel 206
KPoppin' It: Anime Style 60 minutes Sun, 04/05/2015 at 12:00 PM in Hynes-Panel 202
Kancolle: The weapons behind the women 60 minutes Sun, 04/05/2015 at 10:30 AM in Hynes-Panel 202
LGBT in Anime: Yaoi, Yuri, and Beyond 60 minutes Sat, 04/04/2015 at 8:30 PM in Sheraton-Grand Ballroom
Late Night Cosplay Figure Drawing 60 minutes Fri, 04/03/2015 at 9:45 PM in Hynes-Workshop 313
Latin Latin Madoka More Latin IV: The Voyage Homura 90 minutes Fri, 04/03/2015 at 10:30 AM in Hynes-Panel 208
Let’s Go to ‘The World’: A Panel About the .Hack Games 90 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel 107
LiSAkko 101 60 minutes Fri, 04/03/2015 at 3:30 PM in Hynes-Panel 302/304
Lolita Fashion 101 60 minutes Sat, 04/04/2015 at 10:00 AM in Hynes-Panel 302/304
Macross Idol and Other Galactic Pop Stars 60 minutes Fri, 04/03/2015 at 7:00 PM in Hynes-Panel 202
Magical Girls from Around the World! 45 minutes Sat, 04/04/2015 at 3:00 PM in Hynes-Panel 206
Make Pasta, Not Politics: Italians in Anime 60 minutes Sat, 04/04/2015 at 10:00 AM in Hynes-Panel C
Manime 60 minutes Fri, 04/03/2015 at 4:30 PM in Hynes-Panel 306
Markers! Markers! Markers! 60 minutes Sat, 04/04/2015 at 5:00 PM in Hynes-Panel 306
Masquerades 101 90 minutes Fri, 04/03/2015 at 9:00 PM in Hynes-Panel 107
Meeting Your Digi-Destiny 60 minutes Fri, 04/03/2015 at 10:30 AM in Sheraton-Grand Ballroom
Melody of a Lifetime: The Ar Tonelico Series 75 minutes Sat, 04/04/2015 at 5:30 PM in Hynes-Panel 309
Metal Gear: Outside The Box 60 minutes Sun, 04/05/2015 at 12:00 PM in Hynes-Panel 309
My Waifu's Not Weird! 60 minutes Sat, 04/04/2015 at 9:15 PM in Hynes-Panel 107
Mystery Science Panel 3000 60 minutes Sat, 04/04/2015 at 10:30 AM in Hynes-Panel 208
Natsume's Panel of Friends 45 minutes Sun, 04/05/2015 at 10:00 AM in Hynes-Panel 306
Ninja in video games or: How to flip out and hurt people… in games 60 minutes Sat, 04/04/2015 at 3:30 PM in Hynes-Panel 306
Otaku Anthropology 60 minutes Fri, 04/03/2015 at 10:00 AM in Hynes-Panel 302/304
Otome-Nia!! Dating Games For Girls 60 minutes Fri, 04/03/2015 at 1:00 AM in Hynes-Panel 306
Performing the Music of Anime: From Practice to Perfection 60 minutes Fri, 04/03/2015 at 1:30 PM in Hynes-Panel 206
Philosophy of Eden of the East 50 minutes Sat, 04/04/2015 at 6:00 PM in Hynes-Panel 206
Pika Pika! Light Graffiti 90 minutes Fri, 04/03/2015 at 10:00 PM in Hynes-Panel 202
Plus Sized Cosplay 60 minutes Sun, 04/05/2015 at 10:15 AM in Sheraton-Constitution Ballroom
Pokemon: 20 Years Later 120 minutes Sat, 04/04/2015 at 9:15 PM in Hynes-Panel 302/304
Pokespiracy 60 minutes Sun, 04/05/2015 at 1:45 PM in Hynes-Panel A
Power, WIsdom, and Courage: A History of the Legend of Zelda 60 minutes Sat, 04/04/2015 at 5:30 PM in Hynes-Panel C
Realistic Expectations: The Buisness of Cosplay Comissions 60 minutes Fri, 04/03/2015 at 5:00 PM in Hynes-Panel 206
Sailor Moon & Feminism 50 minutes Fri, 04/03/2015 at 9:30 PM in Hynes-Panel 206
Short Form Anime 60 minutes Fri, 04/03/2015 at 11:00 PM in Hynes-Panel 107
Sit Down, STFU, & Play This J-RPG (Awesome Edition) 120 minutes Sun, 04/05/2015 at 1:00 PM in Hynes-Panel C
So You Want To Staff an Anime con? 60 minutes Fri, 04/03/2015 at 2:30 PM in Hynes-Panel 202
Tales of Tales! 50 minutes Fri, 04/03/2015 at 6:00 PM in Hynes-Panel C
Teachers in Manga: A Hazardous Occupation 60 minutes Sat, 04/04/2015 at 7:00 PM in Hynes-Panel 107
The Fandom Post 90 minutes Sat, 04/04/2015 at 10:30 AM in Hynes-Panel 202
The Horrifyingly Horrifying History of Horror in Anime 60 minutes Fri, 04/03/2015 at 11:00 PM in Hynes-Panel 309
The Legend of Zelda: The Androgeny of Link 60 minutes Sat, 04/04/2015 at 11:30 AM in Hynes-Panel 302/304
The Many Universe's of Tenchi Muyo 50 minutes Sat, 04/04/2015 at 10:00 AM in Hynes-Panel 107
The Most Obscure Videogame Consoles Ever 60 minutes Fri, 04/03/2015 at 3:00 PM in Hynes-Panel 306
The Ocarina Panel 60 minutes Sat, 04/04/2015 at 7:15 PM in Hynes-Panel C
The One Piece Podcast Panel 60 minutes Sat, 04/04/2015 at 8:00 PM in Sheraton-Constitution Ballroom
The Random, Crazy, & Hilarious Gaki no Tsukai Hour 60 minutes Fri, 04/03/2015 at 3:00 PM in Hynes-Panel 107
The Twisted Worlds of Junji Ito 60 minutes Fri, 04/03/2015 at 11:30 PM in Hynes-Panel 306
To the Moon and Back: A Crazy Journey Through the Sailor Moon Universe 60 minutes Sat, 04/04/2015 at 4:30 PM in Hynes-Panel 206
Totally Subversive Toons 90 minutes Fri, 04/03/2015 at 10:00 PM in Hynes-Panel 208
Touhou Project 120 minutes Sat, 04/04/2015 at 9:00 PM in Hynes-Panel C
Translating Anime into Traditional Art 60 minutes Fri, 04/03/2015 at 1:30 PM in Hynes-Panel 306
WTF AMV's 60 minutes Fri, 04/03/2015 at 5:00 PM in Hynes-Video 311
Wellness, Beauty, and Beyond: Tips to Help Cosplayers Feel Their Best! 60 minutes Sat, 04/04/2015 at 1:00 PM in Hynes-Panel 107
What is Kantai? Your ultimate guide to shipping ships! 60 minutes Fri, 04/03/2015 at 10:30 AM in Hynes-Panel C
What the heck is shogi? How to play Japanese Chess 60 minutes Sun, 04/05/2015 at 10:30 AM in Hynes-Panel 206
Who Wants to be a Millionaire? Anime Style! 60 minutes Fri, 04/03/2015 at 8:00 PM in Hynes-Panel 206

Disclaimer - This schedule or listing is subject to change right up to and during the convention. Check the online schedule, Guidebook app, or Room Screens for the current schedule.